# SDR USAA990443

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412157N1
- Condition: Cracked
- Location: Pax Door
- Part time: 42,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 3 INCH CRACK IN PRESSURE PAN, FORWARD PAX DOOR, UPPER FORWARD CORNER.  REMOVED AND REPLACED PER SRM 52-05 FIG 47.  (M)
